An ambiguity in fermionic string perturbation theory

Atick, Joseph J. ; Rabin, Jeffrey M. ; Sen, Ashoke (1988) An ambiguity in fermionic string perturbation theory Nuclear Physics B, 299 (2). pp. 279-294. ISSN 0550-3213

PDF - Author Version

Official URL:

Related URL:


Recent investigation by Verlinde and Verlinde has shown that the fermionic string loop amplitudes change by a total derivative term in the moduli space under a change of basis of the supermoduli. This ambiguity is addressed in the context of the heterotic string theory, and shown to be a consequence of an inherent ambiguity in defining integration over the variables of a Grassmann algebra - in this case the Grassmann-valued coordinates of the supermoduli space. A resolution of this ambiguity in genus-two within this formalism is also presented.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:44113
Deposited On:20 Jun 2011 12:07
Last Modified:18 May 2016 00:55

Repository Staff Only: item control page